Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking methadone about two months ago.... today is my second with out. Yeasterday I had sweating badly that about it but to day i feel okay. Is this only the beginging or is this going to get anyworse?? Oh I was only doing 10 mg a day.. 

Loading...

please some one help i just went an took one methadone i was n so much sicknessplease help

 

Reply

Loading...

This is one of the worst meds, and has horrific w/d symptoms. Yes, you are in withdrawal. I recommend contacting your doctor, and tapering off slowly. If you are not getting it from a doctor, sudafed will help you sleep a bit, but even with as little as two months, you're looking at two weeks recovery time at the least. You can do this!!!! Please try not to get back on the dones, your withdrawal will only be worse with more in your system. I know what you're going through, and I wish you the very best.

Reply

Loading...

No i was not getting them from a doc. I have 3 left could i taper with those like maybe since i took one 3 days ago maybe take half today wait three day and so on ....... i have two kids i take care of on my own and i have went threw heroin wd it was bad but it only lasted me 3 to 4 days then i was fine!! :(
Reply

Loading...

Well since my last post on here I actually had a friend that gave me 12 dones and i slowley tappered down to .5 mg and so on and i am now on day 6 with no dones and have had no WD other than sneezing my butt off. But that may be just allergies lol but I talked to my friend who has been prescribed these for 5 years and she also tried to just quit cold turkey and her Doctor told her to taper slowley and so thats what I did and am so glad I did because i feel completely fine!! But I WILL NEVER BE DOING ANY DONES EVER AGAIN!!!! Or anything else to for that matter. My next goal is to quit smoking ciggs and i am down to two ciggs a day!! :)
Reply

Loading...